# SDR SWIA200820705

- Difficulty date: December 20, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N865AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7507
- Aircraft time: 19,684 hours, 15,836 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Obstructed
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FLT 4836 - 150 FT DIFFERENCE BETWEEN PFD1 AND PFD 2 ALTITUDE INDICATIONS.  CLEANED DEBRIS FROM RIGHT PITOT TUBE AND LEAK CHECKED SYSTEM.
